J4 ›› 2011, Vol. 46 ›› Issue (3): 89-93.
• Articles •
A doubly nonlinear p-Laplacian equation is studied for nonlinear functions with polynomial growth of arbitrary. Using Galerkin approximation and Legendre transform, by the energy estimate method, the existence of solution is proved for a general doubly nonlinear p-Laplacian equation.
p-Laplacian equation; Galerkin approximation; Legendre transform
LI Yong-jun. The existence of solution for a doubly nonlinear p-Laplacian equation[J].J4, 2011, 46(3): 89-93.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks